# SDR ABXA9800534

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591326218
- Condition: Cracked
- Location: Bs 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C INSPECTION, FOUND THE RIGHT ENGINE PYLON TO FUSELAGE ATTACH ANGLE CRACKED AT FS 996.  REPLACED ATTACH ANGLE IAW DC-9 SRM CHAPTER 51-30-2.
